# SDR HALA0800032

- Difficulty date: January 30, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 64,748 hours, 3,030 cycles
- Engine: Ge CF680A2
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Part number: 106176651
- Part serial: S5495
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, NR 1 IGNITION ON LEFT ENG INOP.  REPLACED NR 1 ENG FWD LEAD PER AMM 74-21-01.  CHECKED LEAD, COND SAME.  REPLACED NR 1 ENG AFT LEAD, OPS CHECK GOOD PER AMM 74-21-01.
